International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 14 (6), 2006
avatar

[German title: International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 14 (6), 2006 (Translate text to: Deutsch)]

International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, Vol. 14, No. 6 (December 2006)

GENE ONTOLOGY SIMILARITY MEASURES BASED ON LINEAR ORDER STATISTICS
JAMES M. KELLER, JAMES C. BEZDEK, MIHAIL POPESCU, NIKHIL R. PAL, JOYCE A. MITCHELL and JACALYN M. HUBAND

CAUTIOUS ANALYSIS OF PROJECT RISKS BY INTERVAL-VALUED INITIAL DATA
LEV V. UTKIN

LINEAR FIRST-ORDER FUZZY DIFFERENTIAL EQUATIONS
JUAN J. NIETO, ROSANA RODRÍGUEZ-LÓPEZ and DANIEL FRANCO

AUTOMORPHISMS OF THE ALGEBRA OF FUZZY TRUTH VALUES
CAROL L. WALKER and ELBERT A. WALKER

OPTIMAL SELECTION OF COLLIERIES FOR RECONSTRUCTION: AN APPLICATION OF FUZZY 0-1 LINEAR PROGRAMMING
M. CHAKRABORTY and ANANYA RAY

A NOTE ON THE MINIMAL VARIABILITY OWA OPERATOR WEIGHTS
DUG HUN HONG

A NOTE ON FAIR DIVISION UNDER INTERVAL UNCERTAINTY 
GERHARD J. WOEGINGER

INTERVAL METHODS IN KNOWLEDGE REPRESENTATION
Vladik Kreinovich

Read the articles online.

© 2006 World Scientific Publishing Co. All rights reserved.


Leave a Reply

Your email address will not be published. Required fields are marked *